MathSciNet Relay Station
MathSciNet bibliographic data
MR521464 46B30 (46E99)
Krivine, J.-L. Constantes de Grothendieck et fonctions de type positif sur les sphères. (French) Adv. in Math. 31 (1979), no. 1, 16–30.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement